MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE CLEAR, NANOCLAVE T; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE CLEAR, NANOCLAVE T; STOPCOCK, I.V. SET
Model Number A1009
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is not available for investigation.Without the returned device, a comprehensive failure investigation cannot be performed.If additional information is received, and supplemental report will be submitted.
 
Event or Problem Description
The event involved a smallbore extension set with a crack in the extension tubing where it has two wings.When the vacutainer is twisted on the blood starts leaking significantly no matter how much it is tightened.There was a patient involved, however, there was no injury as result of this event.This report captures the first of 3 incidents.
 
Additional Manufacturer Narrative
H10: no product samples, videos, or photographs were returned for investigation.The dhr (device history review) for lot number 4536601 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
7" (18CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE CLEAR, NANOCLAVE T
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9781262
Report Number9617594-2020-00059
Device Sequence Number16806726
Product Code FMG
UDI-Device Identifier00887709051058
UDI-Public(01)00887709051058(17)241201(10)4536601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberA1009
Device Catalogue NumberA1009
Device Lot Number4536601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1